HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Two dimensional Q-algebras

Files in This Item:
pre481.pdf360.98 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83627

Title: Two dimensional Q-algebras
Authors: Nakazi, T. Browse this author
Keywords: commutative Banach algebra
Q-algebra
two dimension
norm
Issue Date: 1-May-2000
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 481
Start Page: 1
End Page: 11
Abstract: Two dimensional commutative Banach algebra B with a unit has a simple form : a+ bB for some fixed B in B and for a, bin C. When B is an operator algebra on a Hilbert space, we show that the norm on B is explicitly determined and then B is a Q-algebra. Moreover, we describe completely two dimensional Q-algebras with their norms.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69231
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University